# SDR DL767962113

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109DL
- Make and model: Boeing 767232
- Aircraft serial: 22221
- System (JASC): 3442 · Weather Radar System
- Part: Tr Unit
- Condition: Failed
- Location: Radar Compt
- Component: 20412170416
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR FAILED IN FLIGHT. R/T FAULT DISPLAYED. REPLACED       TRANSCVR. OPS. CHECK NORMAL.
